MAUDE Adverse Event Report: HOLOGIC, INC. APTIMA CV/TV ASSAY; VAGINITIS AND BACTERIAL VAGINOSIS NUCLEIC ACID DETECTION SYSTEM

HOLOGIC, INC. APTIMA CV/TV ASSAY; VAGINITIS AND BACTERIAL VAGINOSIS NUCLEIC ACID DETECTION SYSTEM
Catalog Number PRD-05189
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a customer reported to hologic that they received discrepant results using aptima cv/tv assay master lot: 907460 and aptima trichomonas vaginalis assay master lot: 904910 on the panther instrument.Sample ids#: (b)(6) were part of a cluster of five positive tests, initially detected as tv positive using the aptima cv/tv assay.The customer questioned these results and retested the cluster of five positive samples.Upon retest, sample ids#: (b)(6) resulted tv negative using aptima trichomonas vaginalis assay.Hologic technical support (ts) made three attempts to contact the customer to determine if the results were reported to either the physician or the patient but was unable to reach the customer.No patient treatment information was provided by the customer.Hologic has not learned of any adverse patient outcomes due to this event.
 
Additional Manufacturer Narrative
Hologic technical support (ts) reviewed available logs for both initial test worklist: (b)(4) and retest worklist: (b)(4) and noted no hardware or software issues.Ts) made three attempts to contact the customer for further information and logs but was unable to reach them.Ts was unable to review the fluorescent curves because the customer did not provide the logs containing this information.Hologic has not learned of any adverse patient outcomes due to this event.

Brand Name
APTIMA CV/TV ASSAY
Common Device Name
VAGINITIS AND BACTERIAL VAGINOSIS NUCLEIC ACID DETECTION SYSTEM
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
katrina tarroja
10210 genetic center drive
san diego, CA 92121
MDR Report Key21323284
Report Number2024800-2025-00007
Device Sequence Number8697019
Product Code PQA
UDI-Device Identifier15420045512061
UDI-Public15420045512061
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K190472
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberPRD-05189
Device Lot Number907460
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown